Alert archive / North Dakota / Wind Chill Advisories in 2009
Wind Chill Advisory 9, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 27, 2009, 3:09 PM CST for 13 counties in North Dakota; 6 counties in Minnesota. It took effect at Feb 27, 2009, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 3:09 PM CST (21:09 UTC)
- In effect from
- Feb 27, 2009, 9:00 PM CST
- Expired
- Feb 28, 2009, 9:59 AM CST
- In force
- 13 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Barnes County, ND, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 64 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 272109 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 309 PM CST FRI FEB 27 2009 ...COLD WIND CHILLS WILL OCCUR AGAIN LATER TONIGHT... .WIND SPEEDS WILL BEGIN TO INCREASE AGAIN LATER TONIGHT AND EARLY SATURDAY. WHEN COMBINED WITH SUBZERO TEMPERATURES...WIND CHILLS WILL BECOME HAZARDOUS ONCE AGAIN. TEMPERATURES SHOULD RECOVER ENOUGH BY NOON SATURDAY TO ALLOW THE ADVISORY TO END. MNZ004-007-NDZ006>008-014>016-054-281800- /O.NEW.KFGF.WC.Y.0009.090228T0300Z-090228T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...ADAMS 309 PM CST FRI FEB 27 2009 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY. WIND CHILLS FROM 25 TO 35 BELOW ZERO WILL BE FOUND ACROSS THE DEVILS LAKE TO GRAFTON TO HALLOCK AREAS BY MID EVENING...AND THEY ARE EXPECTED TO LAST INTO SATURDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. $$ MNZ001-005-008-013-014-NDZ024-026>030-038-281800- /O.NEW.KFGF.WC.Y.0009.090228T0600Z-090228T1800Z/ WEST POLK-ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU... NEWFOLDEN...THIEF RIVER FALLS...RED LAKE FALLS...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY 309 PM CST FRI FEB 27 2009 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY. WIND CHILLS FROM 25 TO 35 BELOW ZERO WILL BE FOUND ACROSS THE VALLEY CITY TO CROOKSTON TO ROSEAU AREAS AFTER MIDNIGHT...AND THEY ARE EXPECTED TO LAST INTO SATURDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. $$ GODON
3 follow-up statements
000 WWUS43 KFGF 280227 AAA WSWFGF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 827 PM CST FRI FEB 27 2009 ...COLD WIND CHILLS AGAIN TONIGHT... .WIND SPEEDS WILL BEGIN TO INCREASE TONIGHT AND EARLY SATURDAY. WHEN COMBINED WITH SUBZERO TEMPERATURES...WIND CHILLS WILL BECOME HAZARDOUS...FROM 25 TO 40 BELOW ZERO. MNZ004-007-NDZ006>008-014>016-054-281800- /O.CON.KFGF.WC.Y.0009.090228T0300Z-090228T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...ADAMS 827 PM CST FRI FEB 27 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY. WIND CHILLS FROM 25 TO 40 BELOW ZERO WILL BE FOUND ACROSS THE DEVILS LAKE TO GRAFTON TO HALLOCK AREAS BY MID EVENING. THEY ARE EXPECTED TO LAST THROUGH SATURDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. $$ MNZ001-005-008-013-014-NDZ024-026>030-038-281800- /O.CON.KFGF.WC.Y.0009.090228T0600Z-090228T1800Z/ WEST POLK-ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU... NEWFOLDEN...THIEF RIVER FALLS...RED LAKE FALLS...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY 827 PM CST FRI FEB 27 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY. WIND CHILLS FROM 25 TO 40 BELOW ZERO WILL BE FOUND ACROSS THE VALLEY CITY TO CROOKSTON TO ROSEAU AREAS AFTER MIDNIGHT. THEY ARE EXPECTED TO LAST THROUGH SATURDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. $$ NG
000 WWUS43 KFGF 281014 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 414 AM CST SAT FEB 28 2009 ...COLD WIND CHILLS THIS MORNING... .WIND SPEEDS AROUND 10 MPH COMBINED WITH COLD TEMPERATURES WILL PRODUCE HAZARDOUS WIND CHILLS FROM 25 TO 40 BELOW ZERO. CONDITIONS WILL IMPROVE BY AFTERNOON. MNZ004-007-NDZ006>008-014>016-054-281800- /O.CON.KFGF.WC.Y.0009.000000T0000Z-090228T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...ADAMS 414 AM CST SAT FEB 28 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... WIND CHILLS FROM 25 TO 40 BELOW ZERO CAN BE EXPECTED ACROSS THE REGION THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. $$ MNZ001-005-008-013-014-NDZ024-026>030-038-281800- /O.CON.KFGF.WC.Y.0009.000000T0000Z-090228T1800Z/ WEST POLK-ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU... NEWFOLDEN...THIEF RIVER FALLS...RED LAKE FALLS...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY 414 AM CST SAT FEB 28 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... WIND CHILLS FROM 25 TO 40 BELOW ZERO CAN BE EXPECTED ACROSS THE REGION THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. $$
000 WWUS43 KFGF 281559 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 959 AM CST SAT FEB 28 2009 ...WIND CHILL ADVISORY IS CANCELLED... MNZ001-004-005-007-008-013-014-NDZ006>008-014>016-024-026>030-038- 054-281700- /O.CAN.KFGF.WC.Y.0009.000000T0000Z-090228T1800Z/ WEST POLK-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALLOCK...ROSEAU...WARREN...NEWFOLDEN...THIEF RIVER FALLS... RED LAKE FALLS...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...ADAMS 959 AM CST SAT FEB 28 2009 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. DESPITE THE WIND CHILL ADVISORY BEING CANCELLED...WIND CHILLS WILL REMAIN QUITE COLD THROUGH THE DAY TODAY. DRESS APPROPRIATELY IF PLANNING OUTDOOR ACTIVITIES TODAY. $$ GODON
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 27, 2:30 PM CST, 39 minutes earlier.
Area forecast discussion, Feb 27, 2:30 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
230 PM CST FRI FEB 27 2009
.SHORT TERM...
FORECAST LOOKS PRETTY QUIET FOR THE NEXT 60 HOURS...OTHER THAN
DEALING WITH SOME PESKY WIND CHILL ISSUES. THE NEXT SHORT WAVE
LOOKS TO AFFECT THE FA BY SUN NIGHT/MONDAY...WITH QUITE A BIT OF
MODEL DIFFERENCES WITH IT. WILL FOLLOW MOSTLY A MODEL BLEND FOR
THE SHORT TERM FORECAST.
TONIGHT...SFC HIGH PRESSURE AT 20Z WAS LOCATED OVER THE NORTHERN
FA. WIND SPEEDS WERE PRETTY LIGHT CLOSER THE HIGH BUT WERE MORE
IN THE 5-10 MPH RANGE ACROSS THE SOUTHERN FA...FURTHER AWAY FROM
THE CENTER OF THE HIGH. THIS HIGH WILL SLOWLY GET SQUEEZED FROM
TWO SIDES TONIGHT...CAUSING IT TO LOSE MOST OF ITS DEFINITION BY
12Z SAT. ONE PIECE OF THE UPPER JET WILL MOVE DOWN THE NORTHWEST
FLOW ALOFT AND COMBINE WITH A WEAK SFC TROUGH TO PRODUCE A LITTLE
LIGHT PCPN ACROSS MANITOBA/ONTARIO. MEANWHILE...THE HEAVY SNOW
PRODUCER ACROSS SOUTH DAKOTA WILL ALSO SLOWLY SLIDE SOUTH/SE.
CLOUD COVER SHOULD NOT BE THICK ANYWHERE TONIGHT...BUT SOME CLOUDS
FROM EITHER THE NORTHERN OR SOUTHERN SYSTEMS COULD BRIEFLY IMPACT
THE FA. WIND SPEEDS SHOULD STAY LIGHT THRU EARLY EVENING ACROSS
THE ENTIRE FA...THEN AS THE NORTHERN SYSTEM APPROACHES...THE SFC
PRESSURE GRADIENT LOOKS TO PICK UP OVER THE KDVL-KHCO AREA BY
AROUND 03Z. WITH TEMPS STILL QUITE COLD...THIS WILL AGAIN RESULT
IN SOME ADVISORY CRITERIA WIND CHILLS. WINDS THEN LOOK TO PICK UP
ACROSS THE VALLEY CITY-GFK-CKN-ROX AREAS BY MIDNIGHT...SO WILL ADD
ANOTHER TIER OF WIND CHILL ADVISORY AT THAT POINT. THE FAR
SOUTHERN FA DOES NOT APPEAR TO GET WIND SPEEDS HIGH ENOUGH TO
CAUSE WIND CHILL ADVISORY CRITERIA TEMPS...BUT THIS WILL HAVE TO
BE MONITORED THRU THE NIGHT.
SAT-SUN...SFC HIGH PRESSURE SHOULD BEGIN TO BUILD BACK INTO THE
REGION THRU MOST OF THIS TIME FRAME. THE HIGH LOOKS TO BE RIGHT
OVER THE FA AGAIN BY 12Z SUN...SO STUCK WITH THE INHERITED TEMPS
BELOW GUIDANCE NUMBERS. SFC PRESSURE GRADIENT THEN PICKS UP LATER
IN THE DAY OVER THE WESTERN FA IN ADVANCE OF THE NEXT SHORT WAVE.
SUN NIGHT/MON...NEXT SHORT WAVE IN THE NORTHWEST FLOW THEN LOOKS
TO AFFECT THE FA DURING THIS TIME FRAME. LIKE MENTIONED ABOVE...
QUITE A BIT OF MODEL DIFFERENCE IN REGARDS TO THIS SYSTEM. THE 12Z
GFS AND TO SOME DEGREE THE 12Z NAM SHOW SOME LIGHT SNOW ALONG AND
NORTH OF INTERSTATE 94. THE CANADIAN AND ECMWF ARE FURTHER NORTH
...WITH THE ECMWF SHOWING ANY LIGHT SNOW NORTH OF THE CANADIAN
BORDER. FOR TODAY WILL MAINTAIN THE LOW CHANCES FOR SNOW ALONG AND
NORTH OF INTERSTATE 94.
.LONG TERM TUE-FRI...
MODELS SHOWING SIMILAR LARGE SCALE PATTERN WITH UPPER RIDGE
BEGINNING OF PERIOD GRADUALLY SHIFTING EAST. THIS PLACES FA IN SW
FLOW ALOFT FOR THUR-FRI. STILL MANY DETAIL DIFFERENCES REGARDING
WHERE/WHEN INDIVIDUAL WAVES WILL EJECT. GFS SHOWING UPPER WAVE
MOVING THROUGH THE RIDGE PRODUCING -SN ON TUE...BUT GIVEN EXPECTED
SYNOPTIC PATTERN WILL GO WITH DRY ECMWF. KEPT PREVIOUS FORECAST
IDEA OF PRECIP CHANCES STARTING WED AND CONTINUING INTO THUR NIGHT
GIVEN SW FLOW ALOFT. MIXED PRECIP ALSO POSSIBLE AS MODELS SUGGEST
850MB TEMPS RISING ABOVE 0C FOR A BRIEF PERIOD. GIVEN AVAILABLE
MOISTURE THIS WILL BE AN INTERESTING SYSTEM TO KEEP AN EYE ON.
NEAR NORMAL TEMPERATURES ANTICIPATED.
&&
.AVIATION...
SURFACE HIGH PRESSURE INFLUENCING THE AREA...ONLY CIRRUS
EXPECTED THROUGH THE TAF PERIOD. LIGHT AND VARIABLE WINDS
OVERNIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY
FOR NDZ006>008-014>016-054.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY
FOR NDZ024-026>030-038.
MN...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 12 PM CST SATURDAY
FOR MNZ004-007.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST SATURDAY
FOR MNZ001-005-008-013-014.
&&
GODON/TGHazardous weather outlook, Feb 27, 6:30 AM CST, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 630 AM CST FRI FEB 27 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-281230- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 630 AM CST FRI FEB 27 2009 ...HAZARDOUS WIND CHILLS THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS THIS MORNING IN THE 25 TO 35 BELOW RANGE WILL IMPROVE BY THIS AFTERNOON AS WINDS BECOME LIGHT AND TEMPERATURES WARM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VOELKER
In the hours before
Local storm report, Feb 27, 11:49 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1149 AM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW LIDGERWOOD 46.07N 97.15W
02/27/2009 M11.0 INCH RICHLAND ND CO-OP OBSERVER
STORM TOTAL SNOWFALL
0600 AM SNOW HAVANA 45.95N 97.62W
02/27/2009 M16.0 INCH SARGENT ND CO-OP OBSERVER
STORM TOTAL SNOW
0600 AM SNOW FARGO 46.88N 96.82W
02/27/2009 M4.8 INCH CASS ND CO-OP OBSERVER
OFFICIAL FARGO COOPERATIVE OBSERVER STORM SNOWFALL.
0600 AM SNOW FORMAN 46.11N 97.64W
02/27/2009 M11.0 INCH SARGENT ND CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM SNOW GRAND FORKS 47.92N 97.07W
02/27/2009 M2.1 INCH GRAND FORKS ND OFFICIAL NWS OBS
SNOW STORM TOTAL NWS OFFICE.
0600 AM SNOW PEMBINA 48.97N 97.25W
02/27/2009 M2.1 INCH PEMBINA ND CO-OP OBSERVER
SNOW STORM TOTAL
0600 AM SNOW MAYVILLE 47.50N 97.33W
02/27/2009 M2.0 INCH TRAILL ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW GWINNER 46.22N 97.66W
02/27/2009 M2.0 INCH SARGENT ND CO-OP OBSERVER
STORM SNOW TOTAL.
0600 AM SNOW STARKWEATHER 48.45N 98.88W
02/27/2009 M1.0 INCH RAMSEY ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 6 E LANKIN 48.31N 97.79W
02/27/2009 M1.0 INCH WALSH ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 6 SW LANKIN 48.25N 98.01W
02/27/2009 M1.0 INCH WALSH ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 4 W GRAND FORKS 47.92N 97.16W
02/27/2009 M2.2 INCH GRAND FORKS ND ASOS
SNOW STORM TOTAL MEASURED BY GFK AIRPORT CONTRACT WEATHER
OBSERVER.
0600 AM SNOW 4 SSE WEST FARGO 46.82N 96.86W
02/27/2009 M1.5 INCH CASS ND PUBLIC
SNOW STORM TOTAL.
&&
WBARRETTLocal storm report, Feb 27, 12:30 PM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1230 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 3 WNW CLIMAX 47.62N 96.87W
02/27/2009 M5.5 INCH POLK MN PUBLIC
STORM SNOW TOTAL.
0600 AM SNOW ROTHSAY 46.47N 96.29W
02/27/2009 M5.0 INCH WILKIN MN CO-OP OBSERVER
STORM TOTAL SNOW.
0600 AM SNOW NEW YORK MILLS 46.52N 95.37W
02/27/2009 M4.0 INCH OTTER TAIL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW BEMIDJI 47.48N 94.88W
02/27/2009 M3.8 INCH BELTRAMI MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW WARROAD 48.91N 95.32W
02/27/2009 M3.4 INCH ROSEAU MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW LAKE ITASCA 47.25N 95.21W
02/27/2009 M3.2 INCH CLEARWATER MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW LONG LOST LAKE 47.19N 95.42W
02/27/2009 M3.0 INCH CLEARWATER MN CO-OP OBSERVER
0600 AM SNOW 5 N ROOSEVELT 48.88N 95.10W
02/27/2009 M2.8 INCH LAKE OF THE WOODS MN PUBLIC
SNOW STORM TOTAL.
0600 AM SNOW WASKISH 48.16N 94.51W
02/27/2009 M2.6 INCH BELTRAMI MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW HALSTAD 47.35N 96.82W
02/27/2009 M2.6 INCH NORMAN MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW RED LAKE FALLS 47.89N 96.27W
02/27/2009 M2.0 INCH RED LAKE MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW PINECREEK 48.98N 95.94W
02/27/2009 M2.0 INCH ROSEAU MN PUBLIC
SNOW STORM TOTAL ROSEAU RIVER WMA.
0600 AM SNOW 4 W PINECREEK 48.98N 96.03W
02/27/2009 M2.0 INCH ROSEAU MN PUBLIC
SNOW STORM TOTAL.
0600 AM SNOW GREENBUSH 48.70N 96.18W
02/27/2009 M2.0 INCH ROSEAU MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW ARGYLE 48.34N 96.82W
02/27/2009 M1.2 INCH MARSHALL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW PELICAN RAPIDS 46.57N 96.09W
02/27/2009 M1.0 INCH OTTER TAIL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW OTTERTAIL 46.43N 95.56W
02/27/2009 M1.0 INCH OTTER TAIL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW WADENA 46.44N 95.13W
02/27/2009 M9.2 INCH WADENA MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW SEBEKA 46.63N 95.09W
02/27/2009 M8.0 INCH WADENA MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW BRECKENRIDGE 46.26N 96.59W
02/27/2009 M8.0 INCH WILKIN MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 3 S DALTON 46.13N 95.92W
02/27/2009 M5.7 INCH OTTER TAIL MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM SNOW SABIN 46.78N 96.65W
02/27/2009 M5.6 INCH CLAY MN CO-OP OBSERVER
STORM SNOW TOTAL.
&&
WBARRETTLocal storm report, Feb 27, 12:48 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1248 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW LAKE ITASCA 47.25N 95.21W
02/27/2009 M3.2 INCH CLEARWATER MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW LONG LOST LAKE 47.19N 95.42W
02/27/2009 M3.0 INCH CLEARWATER MN CO-OP OBSERVER
0600 AM SNOW 5 N ROOSEVELT 48.88N 95.10W
02/27/2009 M2.8 INCH LAKE OF THE WOODS MN PUBLIC
SNOW STORM TOTAL.
0600 AM SNOW WASKISH 48.16N 94.51W
02/27/2009 M2.6 INCH BELTRAMI MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW HALSTAD 47.35N 96.82W
02/27/2009 M2.6 INCH NORMAN MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW RED LAKE FALLS 47.89N 96.27W
02/27/2009 M2.0 INCH RED LAKE MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW PINECREEK 48.98N 95.94W
02/27/2009 M2.0 INCH ROSEAU MN PUBLIC
SNOW STORM TOTAL ROSEAU RIVER WMA.
0600 AM SNOW 4 W PINECREEK 48.98N 96.03W
02/27/2009 M2.0 INCH ROSEAU MN PUBLIC
SNOW STORM TOTAL.
0600 AM SNOW GREENBUSH 48.70N 96.18W
02/27/2009 M2.0 INCH ROSEAU MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW ARGYLE 48.34N 96.82W
02/27/2009 M1.2 INCH MARSHALL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW PELICAN RAPIDS 46.57N 96.09W
02/27/2009 M1.0 INCH OTTER TAIL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW OTTERTAIL 46.43N 95.56W
02/27/2009 M1.0 INCH OTTER TAIL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW WADENA 46.44N 95.13W
02/27/2009 M9.2 INCH WADENA MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW SEBEKA 46.63N 95.09W
02/27/2009 M8.0 INCH WADENA MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW BRECKENRIDGE 46.26N 96.59W
02/27/2009 M8.0 INCH WILKIN MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 3 S DALTON 46.13N 95.92W
02/27/2009 M5.7 INCH OTTER TAIL MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM SNOW SABIN 46.78N 96.65W
02/27/2009 M5.6 INCH CLAY MN CO-OP OBSERVER
STORM SNOW TOTAL.
0600 AM SNOW LIDGERWOOD 46.07N 97.15W
02/27/2009 M11.0 INCH RICHLAND ND CO-OP OBSERVER
STORM TOTAL SNOWFALL
0600 AM SNOW HAVANA 45.95N 97.62W
02/27/2009 M16.0 INCH SARGENT ND CO-OP OBSERVER
STORM TOTAL SNOW
0600 AM SNOW FARGO 46.88N 96.82W
02/27/2009 M4.8 INCH CASS ND CO-OP OBSERVER
OFFICIAL FARGO COOPERATIVE OBSERVER STORM SNOWFALL.
0600 AM SNOW FORMAN 46.11N 97.64W
02/27/2009 M11.0 INCH SARGENT ND CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0600 AM SNOW GRAND FORKS 47.92N 97.07W
02/27/2009 M2.1 INCH GRAND FORKS ND OFFICIAL NWS OBS
SNOW STORM TOTAL NWS OFFICE.
0600 AM SNOW PEMBINA 48.97N 97.25W
02/27/2009 M2.1 INCH PEMBINA ND CO-OP OBSERVER
SNOW STORM TOTAL
0600 AM SNOW MAYVILLE 47.50N 97.33W
02/27/2009 M2.0 INCH TRAILL ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW GWINNER 46.22N 97.66W
02/27/2009 M2.0 INCH SARGENT ND CO-OP OBSERVER
STORM SNOW TOTAL.
0600 AM SNOW STARKWEATHER 48.45N 98.88W
02/27/2009 M1.0 INCH RAMSEY ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 6 E LANKIN 48.31N 97.79W
02/27/2009 M1.0 INCH WALSH ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 6 SW LANKIN 48.25N 98.01W
02/27/2009 M1.0 INCH WALSH ND CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW 4 W GRAND FORKS 47.92N 97.16W
02/27/2009 M2.2 INCH GRAND FORKS ND ASOS
SNOW STORM TOTAL MEASURED BY GFK AIRPORT CONTRACT WEATHER
OBSERVER.
0600 AM SNOW 4 SSE WEST FARGO 46.82N 96.86W
02/27/2009 M1.5 INCH CASS ND PUBLIC
SNOW STORM TOTAL.
0600 AM SNOW 3 WNW CLIMAX 47.62N 96.87W
02/27/2009 M5.5 INCH POLK MN PUBLIC
STORM SNOW TOTAL.
0600 AM SNOW ROTHSAY 46.47N 96.29W
02/27/2009 M5.0 INCH WILKIN MN CO-OP OBSERVER
STORM TOTAL SNOW.
0600 AM SNOW NEW YORK MILLS 46.52N 95.37W
02/27/2009 M4.0 INCH OTTER TAIL MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW BEMIDJI 47.48N 94.88W
02/27/2009 M3.8 INCH BELTRAMI MN CO-OP OBSERVER
SNOW STORM TOTAL.
0600 AM SNOW WARROAD 48.91N 95.32W
02/27/2009 M3.4 INCH ROSEAU MN CO-OP OBSERVER
SNOW STORM TOTAL.
&&
WBARRETTNearby
Wind Chill Advisories in North Dakota, 2009Wind Chill Advisories in Minnesota, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.